# SDR SWAA2023040412505

- Difficulty date: March 5, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON TIE DOWN TRACK AT RBL 16.75 BS 787; BS 787+3; BS 787+11.5; BS 787+14.<REFER TO CUSTOMER CARD#TTG8Q00J9B1A FOR EVALUATION ACB CARGO TRACK RBL 13.75 BS787; 787+3'';[03] PARTIAL UPDATE STEPS 1;2; OUT OF LIMITS VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #2;[04] REMOVED ON AFT CARGO BAY TRACK TIE DOWN FROM BS 727 TO BS 887 RBL 13.5 IAW SRM 51-40-02;[05] PARTIAL LOCATED AND DRILLED NEW AFT CARGO BAY TRACK BETWEEN BS 747 AND 767 TO BS 887 I.A.W SRM 51-40-05-0G-0 AND DWG 146A7501.;[06] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK TO BS 727 TO BS 887 I.A. W SRM 51-40-05-0G-0 AND DWG 146A7501.OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6; OK TO INSTALL GIVEN.;[08] INSTALLED NEW AFT CARGO BAY TRACK TO BS 727 TO BS 887 I.A.W SRM 51-40-02-0G-0 AND DWG 146A7501.;[09] VERIFIED INSTALLATION OF NEW AFT CARGO BAY TRACK TO BS 727 TO BS 747 AND BS 767 TO BS 887 I.A.W SRM 51-40-02-0G-0 AND DWG 146A7501.;[10] LOCATED AND DRILLED NEW SPLICE REPAIR LOCATED BETWEEN BS747 TO BS 767 I.A.W SRM 53-00-53-2R-3 ALTERNATIVE 1; OK TO INSTALL.;[11] OKAY TO INSTALL SPLICE REPAIR GIVEN.;[12] INSTALLED NEW SPLICE REPAIR BETWEEN BS 747 AND BS 767 RBL 13.5 IAW SRM 53-00-53-2R-3 ALTERNATIVE 1;[13] PART USAGE INFO;[14] VERIFY STEPS 1 AND 2 COMPLETED WITH OUT OF LIMITS STATEMENTS.;[15] VERIFIED CORRECTIVE ACTION ITEM 12; REPAIR INSTALLED PER SRM SRM 53-00-53-2R-3. JOB CARD COMPLETED.
